Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
A Knee

Tiny uninflamed bumps on face after accutane.

Recommended Posts

This is just acne im pretty sure.. im getitng the same thing and im post accutane. You guys probably aren't used to it because its a different type of acne ( not as bad i dont think.) But I've had these for a long time. I may of curse be wrong, but this is what it seems like to me.

I'm going back on accutane asap.

Share this post


Link to post
Share on other sites

GREAT *sigh* I'm suppose to be starting accutane next week....if all you guys have these I dont wanna get on it :(

Share this post


Link to post
Share on other sites

Before accutane, I had keratosis pilaris on my triceps. I had never had it on my face. I'm on my last month of my 2nd course of Roaccutane now and suddenly I've developed these on my cheeks. Initially it was just 5-6 tiny red bumps near the jawbone, but now it's spreading across my entire cheek!! I'm really worried because this condition absolutely destroyed the skin on my triceps. It now has a permanent reddish/purplish hue. I'm afraid this could be the fate of the skin on my cheek.

Here's a pic of what it looks like. This pic is not of me but it is very very close to my condition:

http://dermis.multimedica.de/dermisroot/en/34408/image.htm

Share this post


Link to post
Share on other sites

YUP YUP YUP. I knew it wasn't in my head. I have had THE SAME little bumps, on my cheeks, inner upper arms, insides of elbows, forarms, under chin (where I never had acne before). I will tell you what has helped me, my face is now 80% better and still improving. (1) Medimorphosis exfoliator by Cosmedicine (at least 1x a day). (2) gentle extractions by a friend with a black head remover (only on the easy ones, do not force them!). (3) Use your moisturizer 2 times daily and add jajoba oil if needed. Gentle glycolic acid products work too!

Share this post


Link to post
Share on other sites

and i finished accutane about 4 months ago. It does get better!! My best suggestion to those going to be on accutane, cut your dose in half and take the medicine for a longer time, then start to spread out taking accutane weekly, then monthly. DON'T GET PREGNANT!!!

Share this post


Link to post
Share on other sites

An update for me:

You know those 2 that were on my neck? Guess what, they're still there, but tinier and I still squeeze them from time to time and that fun white solid puss comes out of them. These have been there for about a year now. I don't get them on my forehead anymore thank god, but the one I squeezed on my forehead scarred, or I should say my squeezing scarred it because the scar is my fingernail indentation. No lie.

Share this post


Link to post
Share on other sites

Another update.

So it's been more than a year and a half post-tane, and I still get random red marks on my forehead, but now they don't form an actual bump. Just a red mark that lasts for about a day.

Share this post


Link to post
Share on other sites

Bumping this thread.. i'm having the exact same thing as u peeps mentioned.. bumps that never actually become inflammed..

I just finished my roaccutane course about 2 wks ago and those bumps comes n goes....its annoying me.... ALOT..

anyone here can explain y?? Is this normal??

I dont think mine is milia though.... goshhhh.. i'm going crazyyyyy!!

Share this post


Link to post
Share on other sites

I just finished Accutane about three weeks ago, and I'm getting these too. I have two on my face close together, I got one on my neck, and I woke up with them on my arms. What's going on here?

Share this post


Link to post
Share on other sites
I just finished Accutane about three weeks ago, and I'm getting these too. I have two on my face close together, I got one on my neck, and I woke up with them on my arms. What's going on here?

bumping for answers...

also have this problem

Share this post


Link to post
Share on other sites

I am having this problem 2 weeks after finishing accutane; did anyone manage to find out what they are? How to get rid of them?? Mine came out of nowhere so quickly 2 days ago on my cheeks, forehead and chin! I thought after my second round of accutane I would be free of all these problems; oh how i was soooo wrong! I have my next appointment in april, i will definitely ask my derm about this and report back also i have noticed small goosebumps on my neck that are really itch.....??

Edited by spidermanforever

Share this post


Link to post
Share on other sites

Bump. 

 

This is happening to me now. I am 2 weeks post accutane and getting weird small bumps all over my face. They are like very tiny pimples you can see in certain light...shit is annoying.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×